# SDR CA050718012

- Difficulty date: July 9, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,551 hours
- Engine: Allsn 250C20R
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON START UP AT THE BASE, THE N1 WENT DIRECTLY TO MAXIMUM RPM.  THE PILOT ATTEMPTED TO SHUT THE ENGINE WITH THE THROTTLE CONTROL AND DID NOT GET ANY EFFECT ON THE ENGINE.  THE PILOT CALLED AN AME THAT COULD SHUT THE ENGINE BY ACTIVATING THE GAS PRODUCER LINKAGE IN THE ENGINE COMPARTMENT. AFTER INVESTIGATION THE THROTTLE CABLE WAS FOUND BROKEN INSIDE ITS SHELL.  EXCEPT FOR A SMALL FLATTENING, THE OUTSIDE SHELL DID NOT SHOW ANY DAMAGE AT THE POINT OF RUPTURE OF THE CABLE.
